Tightness criteria for laws of semimartingales
Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 4, p. 353-372
@article{AIHPB_1984__20_4_353_0,
     author = {Meyer, Paul-Andr\'e and Zheng, Wei-An},
     title = {Tightness criteria for laws of semimartingales},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {4},
     year = {1984},
     pages = {353-372},
     zbl = {0551.60046},
     mrnumber = {771895},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1984__20_4_353_0}
}
Meyer, P. A.; Zheng, W. A. Tightness criteria for laws of semimartingales. Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 4, pp. 353-372. http://www.numdam.org/item/AIHPB_1984__20_4_353_0/

[1] J.R. Baxter, R.V. Chacon, Compactness of stopping times. Z W, t. 40, 1977, p. 169-181. | MR 517871 | Zbl 0349.60048

[2] N. Bourbaki, Intégration, Chap. IX, A. S. I. 1343, Hermann, Paris, 1969. | MR 276436 | Zbl 0189.14201

[3] C. Dellacherie, Convergence en probabilité et topologie de Baxter-Chacon. Sém. Prob. XII, LN 649, p. 424, Springer, 1978. | Numdam | MR 520016 | Zbl 0373.60005

[4] C. Dellacherie, P.A. Meyer, Probabilités et Potentiel, volumes A et B. Hermann, Paris, North Holland, Amsterdam. | MR 488194 | Zbl 0323.60039

[5] B. Maisonneuve, Ensembles régénératifs. Astérisque, t. 15, 1974, p. 31. | Zbl 0285.60049

[6] C. Stricker, Semimartingales et valeur absolue. Sém. Prob. XIII, LN 721, p. 473, Springer, 1979. | Numdam | MR 544816 | Zbl 0408.60048